# SDR AALA200802146

- Difficulty date: August 20, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- Aircraft time: 62,159 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY LIGHT AT FORWARD GALLEY DOOR INOPERATIVE.  REPAIRED WIRING AT CONNECTOR FOR EMERGENCY LIGHT AT FORWARD GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
